# SDR SWIA200920976

- Difficulty date: February 3, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 9,758 hours, 6,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5996 - CENTER CABIN EMERGENCY LIGHT INOP.  RELAMPED.
